Equal Sums of Two kth Powers

T.D. Browning, Journal of Number Theory 96 (2002) 293–318.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
Let k⩾5 be an integer, and let x⩾1 be an arbitrary real number. We derive a bound[Formula presented] for the number of positive integers less than or equal to x which can be represented as a sum of two non-negative coprime kth powers, in essentially more than one way.
Publishing Year
Date Published
2002-10-02
Journal Title
Journal of Number Theory
Volume
96
Issue
2
Page
293 - 318
IST-REx-ID

Cite this

Browning TD. Equal Sums of Two kth Powers. Journal of Number Theory. 2002;96(2):293-318. doi:10.1006/jnth.2002.2800
Browning, T. D. (2002). Equal Sums of Two kth Powers. Journal of Number Theory, 96(2), 293–318. https://doi.org/10.1006/jnth.2002.2800
Browning, Timothy D. “Equal Sums of Two Kth Powers.” Journal of Number Theory 96, no. 2 (2002): 293–318. https://doi.org/10.1006/jnth.2002.2800.
T. D. Browning, “Equal Sums of Two kth Powers,” Journal of Number Theory, vol. 96, no. 2, pp. 293–318, 2002.
Browning TD. 2002. Equal Sums of Two kth Powers. Journal of Number Theory. 96(2), 293–318.
Browning, Timothy D. “Equal Sums of Two Kth Powers.” Journal of Number Theory, vol. 96, no. 2, Academic Press, 2002, pp. 293–318, doi:10.1006/jnth.2002.2800.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar